# SDR SWAA2020043045303

- Difficulty date: April 13, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 47,864 hours, 28,654 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG9273
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE GIRT HAS BLACK COVERING WORN / REPLACED SLIDE PER SWA TASKCARD 725-61-06 TAG NO: 693248 PN ON: 5A3307-7 SN ON: BNG15711 PN OFF: SN OFF: BNG9273
